BibTeX record journals/questa/PerryW14

download as .bib file

@article{DBLP:journals/questa/PerryW14,
  author    = {Ohad Perry and
               Ward Whitt},
  title     = {Diffusion approximation for an overloaded {X} model via a stochastic
               averaging principle},
  journal   = {Queueing Syst.},
  volume    = {76},
  number    = {4},
  pages     = {347--401},
  year      = {2014},
  url       = {https://doi.org/10.1007/s11134-013-9363-9},
  doi       = {10.1007/s11134-013-9363-9},
  timestamp = {Sat, 27 May 2017 14:24:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/questa/PerryW14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics